PDA

View Full Version : Imuran?



laurid8967
07-19-2008, 08:27 AM
Hey everyone -
Hope everyone is feeling well...

Could anyone give me their experiences with Imuran? I know it is very commonly used, but I would like to know what side effects to expect. Did anyone lose their hair? Nasuea? Just curious...trying not to worry about these things, you know? I am feeling a little anxious being put on it next week.
Thanks for any replies...
Love and prayers...
Lauri

KathyW1958
07-19-2008, 08:36 AM
Hi Lauri,
I have been taking Imuran 150mg for about 12 years now. I have not had any real bad side affects such as nausea or hair loss from it. While you are on this drug, keep in mind that it is an immuno-suppressor. I mean it is easier to catch colds and infections. It is a really good drug though. I hope that I have helped you some.

Hugs,
Kathy

laurid8967
07-19-2008, 10:46 AM
You have, thank you....That gives me a little bit better outlook! I know everyone responds differently to different meds, but, its still good to hear.
Yeah, I know about the immunosuppressant part. Prednisone is too, actually, and right now I have an ear infection...weird, never had one before! On antibiotic drops for it. I HATE antibiotics - they get me sick as anything - but these are just drops, so should be fine.
OK - off to my womens meeting...though I fell CRAPPY today...Ill explain later -
Thanks again and have a good day
Lauri

mnjodette
07-22-2008, 04:00 AM
Hi, Lauri. I was on Imuran a while back (no longer....seemed to quit working for me.) I had very few side effects, although I did develop a case of shingles shortly after I started taking it. Rheumy warned me that was a possibility (it's the suppressed immune system allowing the dormant chickenpox virus to rear it's nasty head in the form of shingles.) Ouch! But, medication cleared that up and I tolerated the Imuran pretty well except for that experience. Hope this helps! Good luck.

Jody